Alert archive / Indiana / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 8, NWS Northern Indiana

March 11, 2006White County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Mar 11, 2006, 10:00 PM EST for White County, Indiana. It was in force for 31 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 11, 2006, 10:00 PM EST (03:00 UTC)
Expired
Mar 11, 2006, 10:31 PM EST
In force
31 min
Issued by
NWS Northern Indiana
Area
Counties, with a storm outline in the text

County White County, IN

The radar

The Northern Indiana radar (KIWX), 116 km from the middle of the area, began a volume at 03:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 11, 10:08 PM ESTHAIL 1Brookston, IN
Mar 11, 10:09 PM ESTHAIL 0.75Chalmers, IN
Mar 11, 10:10 PM ESTHAIL 0.88Brookston, IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 3.0 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2006-03-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 789 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2006-03-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
789 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
708 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
201 m²/s²
Significant tornado parameter
0.5
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIWX 120301
SVRIWX
INC181-120345-
/O.NEW.KIWX.SV.W.0008.060312T0300Z-060312T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1000 PM EST SAT MAR 11 2006

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WHITE COUNTY IN INDIANA

* UNTIL 1045 PM EST

* AT 959 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  SEVERE STORM WAS LOCATED 6 MILES SOUTHWEST OF BROOKSTON...OR ABOUT
  6 MILES NORTH OF WEST LAFAYETTE...AND MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
  BROOKSTON...
  WOLCOTT...
  MONTICELLO...
  MONON...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND 
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY 
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4091 8686 4092 8655 4083 8657 4075 8660
      4075 8675 4073 8678 4058 8678 4058 8709
      4059 8710 4072 8710

$$

HITCHCOCK
2 follow-up statements
000 
WWUS53 KIWX 120316
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1014 PM EST SAT MAR 11 2006

INC181-120345-
/O.CON.KIWX.SV.W.0008.000000T0000Z-060312T0345Z/
WHITE IN-
1014 PM EST SAT MAR 11 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EST
FOR...

  WHITE COUNTY IN INDIANA

AT 1008 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS SEVERE STORM WAS LOCATED 3 MILES EAST OF CHALMERS...OR
ABOUT 10 MILES NORTHWEST OF DELPHI...AND MOVING NORTHEAST AT 45 MPH.

LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
 MONTICELLO...
 IDAVILLE...
 BURNETTSVILLE...
 LAKE FREEMAN...

THIS STORM HAS A HISTORY OF PRODUCING QUARTER SIZED HAIL IN 
BROOKSTON. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY 
FROM WINDOWS

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4091 8686 4092 8655 4083 8657 4075 8660
      4075 8675 4073 8678 4058 8678 4065 8702
      4069 8704 4073 8707

$$

HITCHCOCK
000 
WWUS53 KIWX 120331
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1031 PM EST SAT MAR 11 2006

INC181-120341-
/O.CAN.KIWX.SV.W.0008.000000T0000Z-060312T0345Z/
WHITE IN-
1031 PM EST SAT MAR 11 2006

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR...
  WHITE COUNTY IN INDIANA

AT 1028 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND 
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO 
LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS 
BEEN CANCELLED.

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4091 8686 4092 8655 4083 8657 4075 8660
      4075 8675 4073 8678 4058 8678 4065 8702
      4069 8704 4073 8707

$$

HITCHCOCK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 11, 6:30 PM EST, 3 hours 30 minutes earlier.

Area forecast discussion, Mar 11, 6:30 PM EST, 3 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
630 PM EST SAT MAR 11 2006

.AVIATION...
THIS EVENING A COLD FRONT WILL BE APPROACHING FROM THE WEST...AND
MOVING INTO THE NORTHWEST CORNER OF THE AREA BEFORE 12Z. ENOUGH
MOISTURE AT LOW LEVELS BEING ADVECTED OVER THE AREA TO PROVIDE MVFR
CIGS...THEN IFR WX EXPECTED WITH SHRA AND TSRA ALONG AND AHEAD OF
FRONT. CLEARING EXPECTED IMMEDIATELY BEHIND THE FRONT AS DRIER AIR
MOVES IN. AS FRONT APPROACHES WINDS SHOULD BACK TO THE WEST
OVERNIGHT AND THEN SWING NORTHWEST AFTER FRONTAL PASSAGE...SUNDAY
MORNING.

&&

.SHORT TERM...
TEMPERATURES AND CLOUD COVERAGE ARE ABOUT THE BIGGEST QUESTIONS FOR
TONIGHT AND TOMORROW...WITH WHEN ITS GOING TO RAIN AND HOW MUCH
THUNDER THE NEXT QUESTIONS. TEMPERATURES HAVE WARMED UP MORE THAN
EXPECTED TODAY AND SKIES HAVE BECOME MOSTLY SUNNY. SO WITH THE
ADVANCING COLD FRONT FROM THE WEST...HOW WILL THE SKIES CLOUD UP AND
CONSEQUENTLY HOW FAR WILL TEMPERATURES BE ALLOWED TO DROP. DID NOT
ALTER AREA MIN TEMPS TONIGHT THAT MUCH EXPECT FOR IN OUR OHIO
COUNTIES. TEMPERATURES THERE HAVE NOT WARMED UP THAT MUCH MORE THAN
FORECASTED LOWS...AND WITH SOME PARTLY CLOUDY SKIES TO BEGIN THIS
EVENING...TEMPERATURES WILL FALL MORE THAN ZERO TO 3 DEGREES. FOR
THE FIRST PART OF THIS EVENING THE CLOUD COVERAGE IS A LITTLE BIT IN
QUESTION BUT SKIES SHOULD BE MOSTLY CLOUDY TO CLOUDY SHORTLY BEFORE
OR AROUND MIDNIGHT...ONCE THE COLD FRONT GETS CLOSER. WAS NOT TOO
IMPRESSED WITH THE GFS...WITH IT SEEMINGLY OVERDOING A LOT OF THINGS
ONE OF WHICH WAS THE PRECIP AND CLOUDS FOR TODAY. THE NAM LOOKS TO
HAVE A BETTER HANDLE ON THINGS AND THEREFORE CONSIDERED IT MORE OVER
OTHER MODELS. THE NAM HAD KEPT THE RAIN DOWN TO OUR SOUTH FOR
TODAY...PRETTY MUCH WHERE THE RAIN STAYED AT. AROUND MIDNIGHT THE
FRONT WILL BE INTO NORTHERN ILLINOIS. A LOW LEVEL JET WILL SET UP
AHEAD OF THE ADVANCING COLD FRONT...UP TO 55 KNOTS SOUTHWEST OF THE
CWA POINTED RIGHT AT US...AND THEN MAINLY AFTER MIDNIGHT THE JET
WILL MOVE OVER THE CWA AT 40 TO 45 KNOTS. THIS WILL USHER MOISTURE
INTO THE AREA. MODEL SOUNDINGS HAVE DEEPER MOISTURE LATER TONIGHT
AND BIG ENOUGH CLOUD DEPTH TO CONTAIN ICE IN THE UPPER PORTION. THIS
WILL ALLOW FOR GOOD LIGHTENING/THUNDER DYNAMICS TO OCCUR. THIS ALONG
WITH LIFT TONIGHT...MAINLY ASSOCIATED WITH THE FRONT...NAM SHOWING
DECENT OMEGA AND UPPER LEVEL DIVERGENCE AND LOWER LEVEL CONVERGENCE
MOVING THROUGH TONIGHT...WILL CAUSE SHOWERS AND THUNDERSTORMS FOR
THE CWA. THE LAST TWO RUNS OF THE NAM HAVE SLOWED THINGS DOWN A
LITTLE BIT...SO ALSO SLOWED DOWN THE BEST PRECIP CHANCES TO CLOSER
TO MIDNIGHT AND EXTENDED THE PRECIP CHANCES A LITTLE INTO TOMORROW
MORNING. MOST MODELS DO AGREE THAT THE COLD FRONT WILL MOVE THROUGH
THE CWA TONIGHT AND THEN STALL OUT IN OUR EASTERN COUNTIES AND
EXTEND SOUTHWESTWARD JUST SOUTH OF OUR SOUTHERN COUNTIES AROUND 12Z.
STILL EXPECTING MOST OF SUNDAY TO BE DRY AS SOUNDINGS ARE SHOWING
MOST OF THE MOISTURE IN THE ATMOSPHERE TO MOVE ON TO THE EAST AND
SKIES BECOMING PARTLY CLOUDY. WITH SUNSHINE TOMORROW AND A GOOD
NORTHWEST WIND...WILL MAKE TOMORROWS HIGHS A LITTLE TRICKY BUT MADE
NO CHANGES TO TOMORROWS HIGHS WITH TEMPS STILL EXPECTED TO BE AROUND
FORECASTED HIGHS.
&&

.LONG TERM...
ACTIVE NEG PNA PATTN CONTS W/DEEP BROAD TROUGH PERSISTING ACRS THE
WRN US AND UNSEASONABLY WARM RIDGE IN PLACE ACRS ERN US.

PRIMARY ISSUE CONCERNS CONVECTION SUN NIGHT/MON AS LAST IN SERIES OF
WRN TROUGHS EJECT NEWD THROUGH THE GREAT LAKES.

12Z GUIDANCE CONTS TO PAINT A SIMILAR SFC RESPONSE AS LEAD UPR
TROUGH AND ASSOCD JET ALBEIT W/A SLOWER EWD EJECTION CROSS THE GREAT
LAKES. HWVR UNFAVORABLE TIMING REMAINS W/ACTIVE FNTL ZONE XPCD TO
DVLP BACK WEST ACRS MO/IL LT SUN AFTN/EVENING W/WKNG CONVECTIVE LINE
THEN PUSHING EWD ACRS IN AND INTO WRN OH BY DAYBREAK MONDAY. THUS
DIMINISHING SVR THREAT CONFINED TO WRN CWA TWD MID/LATE EVENING IF
AT ALL. BIGGER THREAT CONTS TO BE HVY RAIN POTENTIAL AND ADDRESSED
IN GOING ESFIWX. OTHERWISE WILL DELINEATE POPS FURTHER FIRST HALF OF
SUN NIGHT BFR GOING CAT POPS CWA WIDE EARLY MON. DEEPENING WARM
SECTOR AND THERMAL RIDGING IN PLACE GIVE POTENTIAL MAXES IN THE LOW
70S ALTHOUGH EASTERLY SFC TRAJECTORIES N OF DVLPG WARM FRONT AND
INCREASING CLOUD CVR FAVOR MORE CONSERVATIVE BUT MILD MAV NUMBERS
SUN AFTN. OTHERWISE UPPED POPS SE CWA MON AFTN W/SLWR SFC
PROGRESSION AND INDICATIONS OF CONVN REDVLPG ALG STG CDFNT THEN.
TEMPS JUST AS PROBLEMATIC W/10+ SPREAD BTWN GUIDANCE NUMBERS. WILL
LEAN TWD MET NUMBERS FOR NOW W/BTR CHC FOR LINGERING PRECIP TO HOLD
THINGS DOWN.

BEYOND THAT...PATTN REVERTS BACK TO POSITIVE PNA STATE W/INCREASING
NW FLOW ALOFT AND SIGNIFICANTLY COLDER TEMPS TO BLO NORMAL. YDA MED
RANGE INDICATION OF AMPLIFIED SW EJECTING EWD ACRS CONUS TUE-FRI
STILL HOLDS MERIT ALTHOUGH ON A MUCH FURTHER SWD TRACK THEN YDA.
CONFIDENCE REMAINS LOW W/DETAILS ASSOCD/W THIS SYS BUT THE POTENTIAL
IS THERE FOR A SIGNIFICANT SNOW THURSDAY ACRS THE LAKES.
OTHERWISE GOING TEMP NUMBERS IN THE BALLPARK.
&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 9 PM EST THIS EVENING FOR LMZ043-
     LMZ046.

&&

SHORT TERM...98
LONG TERM....66
AVIATION...98/EDDY
Hazardous weather outlook, Mar 11, 1:28 PM EST, 8 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
128 PM EST SAT MAR 11 2006

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-121115-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
1228 PM CST SAT MAR 11 2006 /128 PM EST SAT MAR 11 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE POSSIBLE LATER TONIGHT ALONG A COLD FRONT AS IT
PUSHES INTO THE AREA. THESE STORMS ARE NOT EXPECTED TO BE SEVERE...
BUT MAY PRODUCE ISOLATED SMALL HAIL AND GUSTY WINDS ESPECIALLY WEST
OF A LINE FROM THREE RIVERS MICHIGAN TO PERU INDIANA. IN
ADDITION...THESE STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL
AMOUNTS IN EXCESS OF AN INCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

LOW PRESSURE AND AN ASSOCIATED COLD FRONT WILL MOVE INTO THE
WESTERN GREAT LAKES AND LOWER OHIO VALLEY REGION SUNDAY NIGHT.
WARM...MOIST AND UNSTABLE AIR WILL BE TRANSPORTED OUT AHEAD OF
THIS FRONT FROM THE GULF OF MEXICO WITH SHOWERS AND THUNDERSTORMS
EXPECTED TO BREAK OUT OVER THE MIDDLE MISSISSIPPI RIVER VALLEY
SUNDAY AFTERNOON AND MOVE INTO THE SOUTHERN GREAT LAKES SUNDAY NIGHT.
AN ISOLATED SEVERE STORM WILL BE POSSIBLE SUNDAY EVENING SOUTH OF
HIGHWAY 30 WITH A THREAT FOR DAMAGING WINDS GUSTS AND SMALL HAIL.
IN ADDITION...LOCALIZED HEAVY RAINFALL WILL ALSO BE POSSIBLE...WHICH
COULD LEAD TO SUBSTANTIAL RISES ON CREEKS...STREAMS AND RIVERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE URGED TO REPORT ANY FLOODING OR VERY HEAVY RAINFALL
AMOUNTS THIS WEEKEND INTO EARLY NEXT WEEK. ALSO...SPOTTERS SHOULD
MONITOR LATER FORECASTS FOR THE POSSIBILITY OF SEVERE WEATHER
WATCHES.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WWW.WEATHER.GOV/IWX

LMZ043-046-061-121115-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE-
128 PM EST SAT MAR 11 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A SMALL CHANCE FOR THUNDERSTORMS EXISTS LATER TONIGHT ALTHOUGH NO
SEVERE WEATHER IS EXPECTED. STRONG SOUTH WINDS GUSTING TO 30 KNOTS
ALONG THE LAKE MICHIGAN SHORELINE THIS AFTERNOON WILL RESULT IN
ROUGH SEAS WITH WAVES TO 6 FEET WHICH WILL POSE A THREAT TO
MARINERS UNTIL SUBSIDING THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

LOW PRESSURE AND AN ASSOCIATED COLD FRONT WILL MOVE INTO THE
WESTERN GREAT LAKES SUNDAY NIGHT WITH SHOWERS AND THUNDERSTORMS
ACCOMPANING THE COLD FRONT. NO SEVERE WEATHER IS EXPECTED.

NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS MONDAY NIGHT...AND
AND CONTINUE INTO TUESDAY. NORTHWEST WINDS WILL GRADUALLY
DIMINISH BY WEDNESDAY MORNING. WAVES GREATER THAN 4 FEET ARE
EXPECTED MONDAY NIGHT INTO WEDNESDAY MORNING.

ANOTHER WEATHER SYSTEM WILL MOVE ACROSS THE GREAT LAKES REGION
THURSDAY AND THURSDAY NIGHT. WINDS OF 15 TO 25 KNOTS AND WAVES
GREATER THAN 4 FEET WILL BE POSSIBLE THURSDAY NIGHT.

 &&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP

Nearby

Severe Thunderstorm Warnings in Indiana, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.